Alert archive / New Mexico / Heat Advisories in 2021

Heat Advisory 9, NWS Albuquerque, NM

June 19, 20218 counties in New Mexico

NWS Albuquerque, NM issued this heat advisory at Jun 19, 2021, 2:56 AM MDT for 8 counties in New Mexico. It took effect at Jun 20, 2021, 12:00 PM MDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Jun 19, 2021, 2:56 AM MDT (08:56 UTC)
In effect from
Jun 20, 2021, 12:00 PM MDT
Expired
Jun 20, 2021, 8:00 PM MDT
In force
8 hr
Issued by
NWS Albuquerque, NM

Counties Bernalillo County, NM, Chaves County, NM, Cibola County, NM, McKinley County, NM, San Juan County, NM, Sandoval County, NM, Torrance County, NM, Valencia County, NM

The radar

The Albuquerque radar (KABX), 13 km from the middle of the area, began a volume at 09:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 8.9 hours before the alert went out and 28 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 00:00Z on 2021-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 241 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 00:00Z on 2021-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
241 J/kg
Mixed-layer CIN
-51 J/kg
Mixed-layer LCL
3869 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
56 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

153 
WWUS75 KABQ 190856
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
256 AM MDT Sat Jun 19 2021

NMZ201-191800-
/O.NEW.KABQ.HT.Y.0009.210620T1900Z-210621T0200Z/
/O.CON.KABQ.HT.Y.0008.210619T1900Z-210620T0200Z/
Northwest Plateau-
256 AM MDT Sat Jun 19 2021

...HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM 
MDT THIS EVENING...
...HEAT ADVISORY IN EFFECT FROM 1 PM TO 8 PM MDT SUNDAY...

* WHAT...Temperatures near 100 degrees are expected today and again 
  on Sunday.

* WHERE...Northwest Plateau.

* WHEN...For the first Heat Advisory, from 1 PM this afternoon to 8 
  PM MDT this evening. For the second Heat Advisory, from 1 PM to 8 
  PM MDT Sunday.

* IMPACTS...Hot temperatures may cause heat illnesses. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out of 
the sun, and check up on relatives and neighbors.

Take extra precautions when outside. Wear lightweight and loose 
fitting clothing. Try to limit strenuous activities to early morning 
or evening. Take action when you see symptoms of heat exhaustion and 
heat stroke.

&&

$$

NMZ219-191800-
/O.NEW.KABQ.HT.Y.0009.210620T1900Z-210621T0200Z/
Middle Rio Grande Valley/Albuquerque Metro Area-
256 AM MDT Sat Jun 19 2021

...HEAT ADVISORY IN EFFECT FROM 1 PM TO 8 PM MDT SUNDAY...

* WHAT...Temperatures near 100 degrees are expected on Sunday.

* WHERE...Middle Rio Grande Valley including the Albuquerque Metro 
  Area.

* WHEN...From 1 PM to 8 PM MDT Sunday.

* IMPACTS...Hot temperatures may cause heat illnesses. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out of 
the sun, and check up on relatives and neighbors.

Take extra precautions when outside. Wear lightweight and loose 
fitting clothing. Try to limit strenuous activities to early morning 
or evening. Take action when you see symptoms of heat exhaustion and 
heat stroke.

&&

$$

Shoemake
5 follow-up statements
066 
WWUS75 KABQ 191808
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
1208 PM MDT Sat Jun 19 2021

NMZ201-200215-
/O.CON.KABQ.HT.Y.0008.210619T1900Z-210620T0200Z/
/O.CON.KABQ.HT.Y.0009.210620T1900Z-210621T0200Z/
Northwest Plateau-
1208 PM MDT Sat Jun 19 2021

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING...
...HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 8 PM MDT SUNDAY...

* WHAT...For the first Heat Advisory, temperatures up to 99 
  expected. For the second Heat Advisory, temperatures up to 98 
  expected.

* WHERE...Northwest Plateau.

* WHEN...For the first Heat Advisory, until 8 PM MDT this evening. 
  For the second Heat Advisory, from 1 PM to 8 PM MDT Sunday.

* IMPACTS...Hot temperatures may cause heat illnesses. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out of 
the sun, and check up on relatives and neighbors.

Take extra precautions when outside. Wear lightweight and loose 
fitting clothing. Try to limit strenuous activities to early morning 
or evening. Take action when you see symptoms of heat exhaustion and 
heat stroke.

To reduce risk during outdoor work, the Occupational Safety and 
Health Administration recommends scheduling frequent rest breaks in 
shaded or air conditioned environments. Anyone overcome by heat 
should be moved to a cool and shaded location. Heat stroke is an 
emergency! Call 9 1 1.

Monitor the latest forecasts and warnings for updates.

&&

$$

NMZ219-200215-
/O.CON.KABQ.HT.Y.0009.210620T1900Z-210621T0200Z/
Middle Rio Grande Valley/Albuquerque Metro Area-
1208 PM MDT Sat Jun 19 2021

...HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 8 PM MDT SUNDAY...

* WHAT...Temperatures up to 102 expected.

* WHERE...Middle Rio Grande Valley including the Albuquerque Metro 
  Area.

* WHEN...From 1 PM to 8 PM MDT Sunday.

* IMPACTS...Hot temperatures may cause heat illnesses. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out of 
the sun, and check up on relatives and neighbors.

Take extra precautions when outside. Wear lightweight and loose 
fitting clothing. Try to limit strenuous activities to early morning 
or evening. Take action when you see symptoms of heat exhaustion and 
heat stroke.

&&

$$

12
734 
WWUS75 KABQ 200140
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
740 PM MDT Sat Jun 19 2021

NMZ201-201100-
/O.EXP.KABQ.HT.Y.0008.000000T0000Z-210620T0200Z/
/O.CON.KABQ.HT.Y.0009.210620T1900Z-210621T0200Z/
Northwest Plateau-
740 PM MDT Sat Jun 19 2021

...HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 8 PM MDT SUNDAY...
...HEAT ADVISORY WILL EXPIRE AT 8 PM MDT THIS EVENING...

* WHAT...High temperatures ranging from the mid 90s to near 102 
  degrees.

* WHERE...Northwest Plateau.

* WHEN...From 1 PM to 8 PM MDT Sunday.

* IMPACTS...Hot temperatures may cause heat illnesses. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out of 
the sun, and check up on relatives and neighbors.

Take extra precautions when outside. Wear lightweight and loose 
fitting clothing. Try to limit strenuous activities to early morning 
or evening. Take action when you see symptoms of heat exhaustion and 
heat stroke.

&&

$$

NMZ219-201100-
/O.CON.KABQ.HT.Y.0009.210620T1900Z-210621T0200Z/
Middle Rio Grande Valley/Albuquerque Metro Area-
740 PM MDT Sat Jun 19 2021

...HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 8 PM MDT SUNDAY...

* WHAT...High temperatures ranging from the upper 90s to near 103 
  degrees.

* WHERE...Middle Rio Grande Valley including the Albuquerque Metro 
  Area.

* WHEN...From 1 PM to 8 PM MDT Sunday.

* IMPACTS...Hot temperatures may cause heat illnesses. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out of 
the sun, and check up on relatives and neighbors.

Take extra precautions when outside. Wear lightweight and loose 
fitting clothing. Try to limit strenuous activities to early morning 
or evening. Take action when you see symptoms of heat exhaustion and 
heat stroke.

&&

$$
748 
WWUS75 KABQ 200829
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
229 AM MDT Sun Jun 20 2021

NMZ238-201800-
/O.EXB.KABQ.HT.Y.0009.210620T1800Z-210621T0200Z/
Chaves County Plains-
229 AM MDT Sun Jun 20 2021

...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS 
EVENING...

* WHAT...Temperatures up to 108 expected.

* WHERE...Chaves County Plains.

* WHEN...From Noon today to 8 PM MDT this evening.

* IMPACTS...Hot temperatures may cause heat illnesses. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out of 
the sun, and check up on relatives and neighbors.

Take extra precautions when outside. Wear lightweight and loose 
fitting clothing. Try to limit strenuous activities to early morning 
or evening. Take action when you see symptoms of heat exhaustion and 
heat stroke.

&&

$$

NMZ201-219-201800-
/O.CON.KABQ.HT.Y.0009.210620T1900Z-210621T0200Z/
Northwest Plateau-Middle Rio Grande Valley/Albuquerque Metro Area-
229 AM MDT Sun Jun 20 2021

...HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM 
MDT THIS EVENING...

* WHAT...Temperatures around 100 degrees are expected.

* WHERE...Middle Rio Grande Valley including the Albuquerque Metro 
  Area, and Northwest Plateau.

* WHEN...From 1 PM this afternoon to 8 PM MDT this evening.

* IMPACTS...Hot temperatures may cause heat illnesses. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out of 
the sun, and check up on relatives and neighbors.

Take extra precautions when outside. Wear lightweight and loose 
fitting clothing. Try to limit strenuous activities to early morning 
or evening. Take action when you see symptoms of heat exhaustion and 
heat stroke.

&&

$$

Shoemake
386 
WWUS75 KABQ 201805
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
1205 PM MDT Sun Jun 20 2021

NMZ238-210200-
/O.CON.KABQ.HT.Y.0009.000000T0000Z-210621T0200Z/
Chaves County Plains-
1205 PM MDT Sun Jun 20 2021

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING...

* WHAT...Temperatures up to 108.

* WHERE...Chaves County Plains.

* WHEN...Until 8 PM MDT this evening.

* IMPACTS...Hot temperatures may cause heat illnesses. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out of 
the sun, and check up on relatives and neighbors.

Take extra precautions when outside. Wear lightweight and loose 
fitting clothing. Try to limit strenuous activities to early morning 
or evening. Take action when you see symptoms of heat exhaustion and 
heat stroke.

&&

$$

NMZ201-219-210200-
/O.CON.KABQ.HT.Y.0009.210620T1900Z-210621T0200Z/
Northwest Plateau-Middle Rio Grande Valley/Albuquerque Metro Area-
1205 PM MDT Sun Jun 20 2021

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING...

* WHAT...Temperatures up to 100 expected.

* WHERE...Middle Rio Grande Valley including the Albuquerque Metro 
  Area, and Northwest Plateau.

* WHEN...Until 8 PM MDT this evening.

* IMPACTS...Hot temperatures may cause heat illnesses. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out of 
the sun, and check up on relatives and neighbors.

Take extra precautions when outside. Wear lightweight and loose 
fitting clothing. Try to limit strenuous activities to early morning 
or evening. Take action when you see symptoms of heat exhaustion and 
heat stroke.

&&

$$

CHJ
516 
WWUS75 KABQ 210142
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
742 PM MDT Sun Jun 20 2021

NMZ201-219-238-210245-
/O.EXP.KABQ.HT.Y.0009.000000T0000Z-210621T0200Z/
Northwest Plateau-Middle Rio Grande Valley/Albuquerque Metro Area-
Chaves County Plains-
742 PM MDT Sun Jun 20 2021

...HEAT ADVISORY WILL EXPIRE AT 8 PM MDT THIS EVENING...

Temperatures will continue to slowly cool down this evening, 
reducing the threat for heat related illness.

$$

What forecasters said that day

The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this heat advisory went out at Jun 19, 2:54 AM MDT, 2 minutes earlier.

Area forecast discussion, Jun 19, 2:54 AM MDT, 2 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
254 AM MDT Sat Jun 19 2021

.SYNOPSIS...
The stretch of oppressive heat continues today, reaching new record
highs Sunday for a number of locations. Many lower elevation areas
will see highs break through the 100F mark. Scattered afternoon
storms will again favor the western and northern mountains today,
with storms over the Sangre de Cristo’s being more on the wet side
as they move out over the northeastern plains. A few storms could
become strong or severe near the CO border. Heat relief arrives early
Monday through eastern NM, where highs will fall 20F to 25F from
Sunday’s readings. The heat will remain unfortunately for areas
west of the Rio Grande. Temperatures warm back up across the eastern
plains Tuesday and beyond with some hope of a monsoon plume of
moisture arriving into the desert southwest, however forecast
confidence in this happening is low.

&&

.DISCUSSION...
SHORT TERM...(TODAY AND SUNDAY)...
High pressure aloft has weakened, and the center of the dome will
nudge southwestward into AZ today. This will allow perturbed westerly
flow aloft to feed into Colorado and just skim the northern border
of NM where a shortwave trough is projected to move through today.
While PWATs will generally hover in a 0.6 to 0.8 inch range with a
southwest-northeast oriented ribbon of slightly higher values over
NM, the focus for convection will be found along the north central to
northeastern zones of NM this afternoon. Surface dewpoints will drop
to the 30’s around the Continental Divide today, keeping a
continued trend of dry thunderstorms with little measurable rainfall
there, and modest increases in dewpoints over the northern zones will
introduce a slight increase in the likelihood of measurable
rainfall. In northern Colfax and northern Union counties steady
southerly surface winds veering to a more westerly direction into the
mid troposphere will yield increased shear and a strong or
marginally severe cell cannot be ruled out. Otherwise, more near
record high temperatures are expected today with a heat advisory
staying intact for the northwest plateau to include Farmington where
consistent highs near 100 will persist.

Into Sunday the upper high will have settled close to the Sonoran
desert and today’s shortwave trough will have exited into the plains
with lighter northwest flow aloft left over NM. This northwest flow
will bring some drier boundary layer air that will ultimately drop
the PWATs to a 0.5 to 0.7 inch range and be the limiter for storms
on Sunday afternoon. Isolated to scattered storms will still be
possible, but the coverage will be quite limited to the Sangre de
Cristo and Sacramento mountains and areas immediately downstream.
This drier air will also allow temperatures to creep up by 2 to 6
degrees in many zones with more record highs possible. Will go ahead
and set up a heat advisory again for Farmington and will also add
one for the ABQ metro based on a second consecutive day of readings
hovering around 100F.

LONG TERM...(SUNDAY NIGHT THROUGH FRIDAY)...
A significant pattern change is in-store to start the long term
period Monday with the arrival of a potent backdoor cold front
through eastern NM. A much cooler and moist air mass will follow in
its wake, dropping daytime highs back 20F-25F from Sunday’s
readings. Confidence continues to grow that this front will edge into
the Rio Grande Valley, sending an east canyon wind through the gaps
of the central mountain chain to Santa Fe and Albuquerque Monday
morning. The benefits seem to end there however, which is still
saying a lot given the heat relief. However, modeled cross-sections
across the eastern plains are showing a notable capping inversion
above the moist boundary layer which will inhibit storm growth. Still
left in a chance for afternoon storms to still break through along
the east slopes of the Sangre de Cristo Mountains where the strongest
northwest flow aloft will reside, overriding easterly upslope flow
at the surface. The west looks to remain dry and hot staying west of
the frontal boundary, with isolated and mostly dry afternoon storm
activity favoring the Gila region.

The heat relief looks to be short-lived as the upper high migrates
over southern NM with drier westerlies infiltrating further over
northern and central NM. Southerly return flow across the eastern
plains will also aid in warming temperatures back up. This warming
trend continues through the middle of the week as the upper high
repositions itself over western TX as a upper level low approaches
the Pacific coastline. This setup could favor a decent monsoon plume
of subtropical moisture into the desert southwest, however confidence
is low regarding the strength and position of said plume. Regardless,
any enhancement of afternoon storm activity would favor western NM
where there is a dire need for wetting precipitation.

52/24

&&

.FIRE WEATHER...
Some breezy to locally windy conditions will become established this
afternoon in portions of the northwest plateau and also along the
interface of the central mountain chain with the eastern high plains
of NM. With relatively low dewpoints and hot temperatures, this will
create some spotty critical fire weather conditions this afternoon.
Likely of more concern will be another day of scattered dry
thunderstorms, primarily over and near the Continental Divide, but
also extending toward the Tusas mountains and the NM-CO border.

Stiffer breezes in western NM on Sunday will bring drier air and a
few hours of spotty critical conditions to areas along/west of the
Continental Divide. Thunderstorm potential will shift farther east
due to the arrival of the drier air, with most of the storms being
of a drier variety over the Sangre de Cristos and northeast
highlands, and all of the forecast area will succumb to critically
low afternoon humidity and above average temperatures.

After a brief respite from the heat on Monday due to a significant
backdoor cold front, the trend of hotter than average temperatures
and isolated to occasionally scattered afternoon and evening
thunderstorms will quickly be reinstated by the mid to latter part
of the week. This will bring fire weather concerns back to the
curing of fuels from the heat and low afternoon humidity while a
threat for lightning ignitions resumes.

52

&&

.AVIATION...
06Z TAF CYCLE
Remnant showers will continue to diminish through the early morning
hours, and a few associated strong and erratic wind gusts will be
possible in localized areas. By 19/0900UTC a slow clearing trend
should ensue across northern and central New Mexico into the late
morning. High pressure aloft will start to shift farther
southwestward of New Mexico, and a disturbance aloft will move over
southern Colorado during the day Saturday. This will introduce a bit
more thunderstorm coverage to north central to northeastern New
Mexico Saturday afternoon with brief downpours and gusty downburst
winds posing the main threats and perhaps a strong cell with some
hail in far northeastern parts of the state. Hot temperatures and
consequently high density altitude readings will also be in place
Saturday, creating difficult ascents for some aircraft.

52

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington...................... 100  63 100  62 /   0   5   0   0
Dulce...........................  92  50  93  50 /  20  10  10   5
Cuba............................  93  59  94  59 /  20  20   0   5
Gallup..........................  97  54  97  53 /  10  20   5   0
El Morro........................  92  54  92  58 /  20  30   5   0
Grants..........................  95  58  95  55 /  20  30   5   0
Quemado.........................  92  58  93  61 /  20  20   5   0
Magdalena.......................  93  65  95  68 /  20  20   5   0
Datil...........................  91  59  93  64 /  30  30   5   0
Reserve.........................  98  55  99  56 /  20  20  10   0
Glenwood........................ 100  64 102  62 /  20  20  10   0
Chama...........................  85  48  85  48 /  40  20  20   5
Los Alamos......................  87  62  91  64 /  20  20  10   5
Pecos...........................  90  61  92  59 /  30  30  20   5
Cerro/Questa....................  83  50  84  50 /  50  20  20  10
Red River.......................  75  43  77  45 /  60  30  30  10
Angel Fire......................  79  36  81  36 /  50  20  30  10
Taos............................  89  50  90  51 /  40  10  20   5
Mora............................  84  53  87  52 /  40  30  20  10
Espanola........................  94  60  97  62 /  20  20   5   5
Santa Fe........................  90  61  92  64 /  20  30  10   5
Santa Fe Airport................  95  59  97  61 /  20  30  10   5
Albuquerque Foothills...........  96  69  97  71 /  10  20   5   0
Albuquerque Heights.............  98  71  99  71 /  10  20   5   0
Albuquerque Valley.............. 100  66 101  68 /  10  20   5   0
Albuquerque West Mesa...........  98  70  99  70 /  10  20   5   0
Belen........................... 100  68 103  70 /  10  20   5   0
Bernalillo......................  99  67 101  68 /  10  20   0   0
Bosque Farms....................  99  65 101  67 /  10  20   5   0
Corrales........................ 100  67 101  69 /  10  20   5   0
Los Lunas.......................  99  65 101  67 /  10  20   5   0
Placitas........................  97  66  99  68 /  10  20   5   0
Rio Rancho......................  99  69 101  69 /  10  20   5   0
Socorro......................... 100  69 103  72 /  10  20   5   0
Sandia Park/Cedar Crest.........  93  65  94  64 /  10  20   5   0
Tijeras.........................  95  65  97  65 /  10  20   5   0
Edgewood........................  95  60  97  60 /  10  20  10   5
Moriarty/Estancia...............  96  56  98  57 /  20  30  10   5
Clines Corners..................  91  60  93  58 /  20  30  10   5
Mountainair.....................  93  62  96  62 /  10  20  10   0
Gran Quivira....................  93  63  96  62 /  10  20  10   5
Carrizozo.......................  96  67 100  66 /   5  10  10   5
Ruidoso.........................  90  57  95  61 /   5   5  20   5
Capulin.........................  87  54  88  52 /  40  40  20  20
Raton...........................  90  53  92  54 /  40  30  20  20
Springer........................  92  54  95  57 /  40  30  20  10
Las Vegas.......................  87  55  91  54 /  30  30  20  10
Clayton.........................  95  63  96  58 /  20  30  10  20
Roy.............................  93  59  95  59 /  20  30  20  10
Conchas......................... 100  64 102  64 /  10  20  10  10
Santa Rosa......................  98  65 101  64 /  10  20  10   5
Tucumcari....................... 102  70 104  66 /   0  10  10  10
Clovis..........................  97  67 101  65 /   0   5  10  10
Portales........................  98  68 103  67 /   0   5  10  10
Fort Sumner..................... 100  70 105  68 /   0  10  10   5
Roswell......................... 102  70 108  71 /   0   0  10   5
Picacho.........................  96  66 101  67 /   0   5  20   5
Elk.............................  92  63  97  64 /   0   0  20   5

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Heat Advisory from 1 PM this afternoon to 8 PM MDT this evening for
the following zones... NMZ201.

Heat Advisory from 1 PM to 8 PM MDT Sunday for the following
zones... NMZ201-219.

&&
Hazardous weather outlook, Jun 18, 3:37 AM MDT, 23 hours 19 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
337 AM MDT Fri Jun 18 2021

NMZ201>241-191100-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-Tusas Mountains Including Chama-
Jemez Mountains-Glorieta Mesa Including Glorieta Pass-
Northern Sangre de Cristo Mountains-
Southern Sangre de Cristo Mountains-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Espanola Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains Including Edgewood-
Estancia Valley-Central Highlands-South Central Highlands-
Upper Tularosa Valley-South Central Mountains-
Johnson and Bartlett Mesas Including Raton Pass-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
San Agustin Plains and Adjacent Lowlands-
337 AM MDT Fri Jun 18 2021

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...Today and Tonight

Near record to record high temperatures are expected over central
and western New Mexico today. A Heat Advisory is in effect from noon
until 8 PM MDT for areas around Farmington where temperatures are
expected to be near 100 degrees for the 6th day in a row.

Isolated afternoon and evening showers and thunderstorms along and
west of the Central Mountain Chain will likely produce strong and
erratic wind gusts.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Near record to record high temperatures will persist through the
weekend, and especially on Sunday. Isolated to scattered afternoon
and evening showers and thunderstorms today and Saturday will likely
produce gusty and erratic winds.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report strong wind gusts through the
National Weather Service Albuquerque web site at weather.gov/abq or
by calling 1.888.386.7637. You can also submit storm reports and
photos on our Facebook page or via Twitter using the hashtag nmwx.

40

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 1:07 PM MDTSpecial Weather StatementABQLos Alamos23 min
Jun 19, 1:58 PM MDTSpecial Weather StatementABQSanta Fe32 min
Jun 19, 3:23 PM MDTSpecial Weather StatementABQColfax37 min
Jun 19, 3:24 PM MDTSpecial Weather StatementABQTaos36 min
Jun 19, 3:33 PM MDTSpecial Weather StatementABQSocorro27 min
Jun 19, 4:17 PM MDTSpecial Weather StatementABQSocorro28 min

Nearby

Heat Advisories in New Mexico, 2021Every heat advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.